# SDR CA050517004

- Difficulty date: May 10, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 33,508 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Hose
- Part number: 115167CXX16070
- Condition: Chafed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TRAINING FLIGHT, THE CREW NOTICED THE LT ENGINE WAS SLOW TO RESPOND TO POWER INPUTS AND THEY WERE SOMEWHAT TORQUE LIMITED. THE AIRCRAFT RESUMED ONTO THE MAINTENANCE BASE AND LANDED IN NORMAL CONFIGURATION.  MAINTENANCE WAS INFORMED AND INSPECTED THE LT ENGINE. THE INSPECTION REVEALED THAT THE STARTER GENERATOR COOLING HOSE P/N: 116167CXX-070 HAD CHAFED THROUGH A FCU FUEL LINE P/N: 3032791 . THE FUEL LINE WAS REPLACED, THE COOLING TUBE WAS ROUTED AWAY FROM THE FUEL TUBE AND THE AIRCRAFT RUN AND PERFORMANCE CHECKED. THE REST OF THE ENGINES THAT COULD BE AFFECTED WERE INSPECTED FOR PROPER ROUTING.
